Alert archive / Arizona / Red Flag Warnings in 2014
Red Flag Warning 19, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at May 19, 2014, 1:51 PM MST for 6 counties in Arizona. It took effect at May 20, 2014, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 19, 2014, 1:51 PM MST (20:51 UTC)
- In effect from
- May 20, 2014, 11:00 AM MST
- Expired
- May 20, 2014, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 8.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4921 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
149 WWUS85 KTWC 192051 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 151 PM MST MON MAY 19 2014 AZZ151>153-201400- /O.UPG.KTWC.FW.A.0015.140520T1800Z-140521T0200Z/ /O.NEW.KTWC.FW.W.0019.140520T1800Z-140521T0200Z/ /O.CON.KTWC.FW.W.0018.000000T0000Z-140520T0200Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 151 PM MST MON MAY 19 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY... AND HIGH TO VERY HIGH FIRE DANGER FOR COCHISE...GRAHAM... GREENLEE AND EASTERN SANTA CRUZ COUNTIES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH TO VERY HIGH FIRE DANGER FOR COCHISE...GRAHAM...GREENLEE...SANTA CRUZ... EASTERN PIMA AND EASTERN PINAL COUNTIES... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...THE RED FLAG WARNING TODAY IS FOR FIRE WEATHER ZONES 152...153 AND PORTIONS OF 151 INCLUDING COCHISE... GRAHAM...GREENLEE AND EASTERN SANTA CRUZ COUNTIES. THE RED FLAG WARNING TUESDAY IS FOR ALL OF FIRE ZONES 151...152 AND 153 INCLUDING COCHISE...GRAHAM... GREENLEE...SANTA CRUZ...EASTERN PIMA AND EASTERN PINAL COUNTIES. * TIMING...THE RED FLAG WARNING IS IN EFFECT UNTIL 7 PM THIS EVENING. THE RED FLAG WARNING FOR TUESDAY IS FROM 11 AM TO 7 PM MST. THE STRONGEST WINDS AND LOWEST HUMIDITIES WILL OCCUR BETWEEN 2 AND 5 PM BOTH TODAY AND TUESDAY. * 20-FOOT WINDS...SOUTHWEST 20 TO 25 MPH WINDS WITH GUSTS TO 40 MPH BOTH TODAY AND TUESDAY. * RELATIVE HUMIDITY...3 TO 8 PERCENT TODAY AND 5 TO 10 PERCENT TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
4 follow-up statements
651 WWUS85 KTWC 200223 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 723 PM MST MON MAY 19 2014 AZZ151>153-201400- /O.EXP.KTWC.FW.W.0018.000000T0000Z-140520T0200Z/ /O.CON.KTWC.FW.W.0019.140520T1800Z-140521T0200Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 723 PM MST MON MAY 19 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY... AND HIGH TO VERY HIGH FIRE DANGER FOR COCHISE...GRAHAM... GREENLEE...SANTA CRUZ...EASTERN PIMA AND EASTERN PINAL COUNTIES... ...RED FLAG WARNING HAS EXPIRED THIS EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY. * AFFECTED AREA...THE RED FLAG WARNING TUESDAY IS FOR ALL OF FIRE ZONES 151...152 AND 153 INCLUDING COCHISE...GRAHAM... GREENLEE...SANTA CRUZ...EASTERN PIMA AND EASTERN PINAL COUNTIES. * TIMING...THE RED FLAG WARNING IS FROM 11 AM TO 7 PM MST. THE STRONGEST WINDS AND LOWEST HUMIDITIES WILL OCCUR BETWEEN 2 AND 5 PM. * 20-FOOT WINDS...SOUTHWEST 20 TO 25 MPH WINDS WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...4 TO 9 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
386 WWUS85 KTWC 201009 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 309 AM MST TUE MAY 20 2014 AZZ151>153-202200- /O.CON.KTWC.FW.W.0019.140520T1800Z-140521T0200Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 309 AM MST TUE MAY 20 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH TO VERY HIGH FIRE DANGER FOR COCHISE...GRAHAM... GREENLEE...SANTA CRUZ...EASTERN PIMA AND EASTERN PINAL COUNTIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. * AFFECTED AREA...THE RED FLAG WARNING IS FOR ALL OF FIREZONES 151...152 AND 153 INCLUDING COCHISE...GRAHAM...GREENLEE...SANTA CRUZ...EASTERN PIMA AND EASTERN PINAL COUNTIES. THIS IS NOT EXPECTED TO BE A WIDESPREAD EVENT WITH THE WIND BEING THE LIMITING FACTOR...HOWEVER SOME AREAS THROUGHOUT EACH ZONE ARE EXPECTED TO REACH RED FLAG CONDITIONS. * TIMING...THE RED FLAG WARNING IS FROM 11 AM TO 7 PM MST. THE STRONGEST WINDS AND LOWEST HUMIDITIES WILL OCCUR BETWEEN 2 AND 5 PM. * 20-FOOT WINDS...SOUTHWEST 15 TO 25 MPH WINDS WITH GUSTS AROUND 35 MPH. * RELATIVE HUMIDITY...AFTERNOON MINIMUM 5 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY DRY FUELS WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ CERNIGLIA VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
477 WWUS85 KTWC 202151 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 251 PM MST TUE MAY 20 2014 AZZ151>153-210200- /O.CON.KTWC.FW.W.0019.000000T0000Z-140521T0200Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 251 PM MST TUE MAY 20 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH TO VERY HIGH FIRE DANGER FOR COCHISE...GRAHAM... GREENLEE...SANTA CRUZ...EASTERN PIMA AND EASTERN PINAL COUNTIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...THE RED FLAG WARNING IS FOR ALL OF FIREZONES 151...152 AND 153 INCLUDING COCHISE...GRAHAM...GREENLEE... SANTA CRUZ...EASTERN PIMA AND EASTERN PINAL COUNTIES. THIS IS NOT EXPECTED TO BE A WIDESPREAD EVENT WITH THE WIND BEING THE LIMITING FACTOR...HOWEVER SOME AREAS THROUGHOUT EACH ZONE ARE EXPECTED TO REACH RED FLAG CONDITIONS. * TIMING...THE RED FLAG WARNING IS FROM 11 AM TO 7 PM MST. THE STRONGEST WINDS AND LOWEST HUMIDITIES WILL OCCUR BETWEEN 2 AND 5 PM. * 20-FOOT WINDS...SOUTHWEST 15 TO 25 MPH WINDS WITH GUSTS AROUND 35 MPH. * RELATIVE HUMIDITY...AFTERNOON MINIMUM 5 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY DRY FUELS WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ KD VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
969 WWUS85 KTWC 210151 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 651 PM MST TUE MAY 20 2014 AZZ151>153-210300- /O.EXP.KTWC.FW.W.0019.000000T0000Z-140521T0200Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 651 PM MST TUE MAY 20 2014 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. ALTHOUGH BREEZY WEST TO SOUTHWEST WINDS WILL CONTINUE INTO THE EVENING HOURS TO LOCATIONS EAST OF TUCSON...20-FOOT WINDS HAVE DECREASED WELL BELOW CRITICAL THRESHOLDS. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AT 7 PM MST. $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at May 19, 9:10 AM MST, 4 hours 41 minutes earlier.
Area forecast discussion, May 19, 9:10 AM MST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
910 AM MST MON MAY 19 2014
.SYNOPSIS...A STORM SYSTEM PUSHING INTO THE REGION EARLY THIS WEEK
WILL BRING ANOTHER ROUND OF GUSTY WINDS AND A COOLING TREND TO
SOUTHEAST ARIZONA. A WEAK LOW PRESSURE SYSTEM COULD BRING A FEW
THUNDERSTORMS TO THE AREA LATE IN THE WEEK OR NEXT WEEKEND.
&&
.DISCUSSION...MORNING SOUNDING WITH A SIMILAR MOISTURE PROFILE TO
YESTERDAY (PAINFULLY DRY). PRECIPITABLE WATER UNDER 1/5 OF AN INCH.
SURFACE STREAMLINES FROM THE GULF INTO LOWER DESERTS WITH DEWPTS
INTO THE 20S AND 30S WESTERN AREAS...DOWN TO SINGLE DIGITS EAST.
EASTERN AREAS WILL PROBABLY CRATER BELOW 0 AGAIN THIS AFTERNOON. A
FEW DEGREES OF COOLING IN THE TEMPERATURE COLUMN...WE SHOULD FALL
SHORT OF 100 AT TIA TODAY. BREEZY SOUTHWESTERLY GRADIENT
ENHANCEMENT. NO UPDATES EXPECTED THIS MORNING.
&&
.PREV DISCUSSION...WV/IR SATELLITE IMAGERY SHOWS THE RIDGE OF HIGH
PRESSURE NOW WELL TO OUR EAST...AND A PACIFIC SYSTEM PUSHING SOUTH
OFF THE OREGON COAST. FALLING HEIGHT/THICKNESS VALUES AHEAD OF THE
APPROACHING SYSTEM WILL TRANSLATE TO A DECREASE IN
TEMPERATURES...STARTING TODAY THROUGH THE REST OF THE WEEK.
HIGH TEMPERATURES TODAY WILL BE SLIGHTLY COOLER...MOST LOCATIONS
WILL SEE A 3 TO 5 DEGREE DECREASE...HOWEVER THIS WILL STILL KEEP
TEMPERATURES AROUND 5 DEGREES ABOVE NORMAL IN MOST LOCATIONS.
TEMPERATURES WILL CONTINUE TO DECREASE THIS WEEK...DROPPING BELOW
NORMAL BY MIDWEEK.
AS GRADIENTS TIGHTEN ALOFT INCREASED WINDS ARE EXPECTED TODAY
THROUGH WEDNESDAY...WITH TUESDAY EXPECTING THE STRONGEST WINDS. IN
COMBINATION WITH CONTINUED DRY CONDITIONS A RED FLAG WARNING HAS
BEEN ISSUED FOR TODAY FROM 10AM TO 7PM...AND A FIRE WEATHER WATCH
CONTINUES FOR TUESDAY MORNING INTO TUESDAY EVENING. ADDITIONAL
INFORMATION CAN BE FOUND BELOW IN THE FIRE WEATHER DISCUSSION.
BOTH THE ECMWF AND GFS HAVE THE AFOREMENTIONED SYSTEM STALLING OVER
THE SOUTHWEST. HOWEVER...THERE IS SOME DISCREPANCY ON HOW FAST THE
SYSTEM WILL BE EJECTED EAST. THE GFS SHOWS THE SYSTEM BEING PUSHED
OUT OF THE AREA OVER THE WEEKEND...WHILE THE ECMWF SHOWS THE SYSTEM
MORE STATIONARY. IF THE SYSTEM LINGERS WRAPPING MIDLEVEL MOISTURE
COULD ENHANCE MOUNTAIN SHOWERS AND THUNDERSTORM ACTIVITY LATE IN THE
PERIOD.
&&
.AVIATION...SCT-BKN CIRRUS LEVEL CLOUDS THRU THE FCST PERIOD. SYSTEM
DIGGING INTO THE REGION ENHANCING SURFACE WINDS...INCREASING THIS
MORNING TO SW 15-25 KTS WITH GUSTS OF 25-40 KTS UNTIL
20/02Z...DIMINISHING OVERNIGHT TO LESS THAN 10 KTS. AVIATION
DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.
&&
.FIRE WEATHER...A TROUGH OVER THE WESTERN STATES WILL BRING GUSTY
SOUTHWEST WINDS EARLY THIS WEEK. WITH THE SINGLE DIGIT HUMIDITY
LEVELS EXPECTED EACH AFTERNOON...CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TODAY AND TUESDAY WITH A RED FLAG WARNING TODAY
PRIMARILY EAST OF TUCSON...AND FIRE WEATHER WATCH TUESDAY FOR MOST
OF THE AREA. ANOTHER OTHER CONCERN IS THAT WINDS OVERNIGHT MAY
REMAIN GUSTY IN SOME LOCATIONS...ESPECIALLY IN THE MOUNTAINS OR
EXPOSED PEAKS...WHERE STRONG WINDS MAY EXIST MAINLY ABOVE 5000 FEET.
WINDS WILL SUBSIDE SOMEWHAT LATER THIS WEEK WITH JUST SOME AFTERNOON
BREEZINESS AS AN UPPER LEVEL LOW MOVES INTO ARIZONA BY FRIDAY. THIS
SYSTEM MAY DRAW IN SOME MOISTURE FROM THE SOUTH WITH ISOLATED
THUNDERSTORMS POSSIBLE AFTER THURSDAY OR FRIDAY. POTENTIAL DRY
LIGHTNING ASSOCIATED WITH THAT.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 10 AM TO 7 PM MST TODAY FOR AZZ151>153.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
EVENING FOR AZZ151>153.
&&
VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
MEYER/RASMUSSENNearby
Red Flag Warnings in Arizona, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.